# SDR CALA2018110502270

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410206
- Condition: Dented
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERNAL SURFACE FR 63 STR 41L HAS A DENT - A3NB-05 -3-6003 - GENERATED BY N078570 AT HAECO LCQ PER N/R 9297297 REPAIRED AFT FUSELAGE SKIN AT FR63, STR 41L PER SRM 53-00-11-800 -004.REMOVED DOUBLER AND CLEAT AT FR63 STR41L-STR42L. FABBED & I NSTALLED DOUBLER & CLEAT PER SRM53-00-11-300-004 & SRM51-44-11- 001 & DWG D53470801. TREATED & PRIMED & TOP COATED. SRI REQUIRED AT INSP THRESHOLD FROM TIME OF REPAIR AT 24,600 FC, 49,200 FH & SUBSEQUENT INSPS AT INTERVAL OF 2,900 FC, 5,800 FH. INSP METHODS NTM51-10-15 & 16. NOMINAL SKIN THICKNESS 0.063". DOUBLER THICKNESS 0.071". FILLER THICKNESS 0.063". CLEAT THICKNESS 0.063". HAECO NR 23297. OKAY TO DIP INSPECTION THRESHOLD OF 24600FC/49200FH WITH SUBSEQUENT INSP
